# SDR SWIA201232461

- Difficulty date: December 24, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 27,218 hours, 22,863 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS, ROWS 2-5 DO NOT ILLUMINATE.  (FLT 5608)  RESET CONNECTOR ON LIGHT STRIP LIGHTS.
